# SDR SWAA2022013164775

- Difficulty date: January 27, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 49,024 hours, 25,949 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 194E
- Condition: Cracked
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

194 E PANEL TRAILING EDGE HAS 3 EACH HOLES WITH CRACKS ; / [01] DRILLED; AND PREPARED NEW PANEL; [02] INSTALLED PANEL PER AMM 53-51-21
